| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 125-128


Borislav Stoyanov
      Pseudo-random bit generation algorithm based on Chebyshev polynomial and Tinkerbell map
      Applied Mathematical Sciences, Vol. 8, 2014, no. 125, 6205-6210
      http://dx.doi.org/10.12988/ams.2014.48676

Sun Jung Lee, Jin-Woo Park
      A note on the twisted Changhee polynomials with q-parameter
      Applied Mathematical Sciences, Vol. 8, 2014, no. 125, 6211-6222
      http://dx.doi.org/10.12988/ams.2014.48624

Nguyen Huu Quang, Bui Cao Van, Dang Thi Tuoi
      The Lie derivative and the exterior derivative connecting with linear connection on algebra
      Applied Mathematical Sciences, Vol. 8, 2014, no. 125, 6223-6235
      http://dx.doi.org/10.12988/ams.2014.48605

N. S. Rostovsky, D. S. Smirnov, D. K. Udumyan
      Forecast of the consumption of resource by Monte Carlo method, with the separation of the main patterns
      Applied Mathematical Sciences, Vol. 8, 2014, no. 125, 6237-6244
      http://dx.doi.org/10.12988/ams.2014.48635

Il-Soo Jeon, Eun-Jun Yoon
      An ultra-lightweight RFID seeking protocol for low-cost tags
      Applied Mathematical Sciences, Vol. 8, 2014, no. 125, 6245-6255
      http://dx.doi.org/10.12988/ams.2014.48664

Il-Soo Jeon, Myung-Sik Kim, Eun-Jun Yoon
      A lightweight authenticated encryption algorithm for RFID systems
      Applied Mathematical Sciences, Vol. 8, 2014, no. 126, 6257-6266
      http://dx.doi.org/10.12988/ams.2014.48665

O. V. Chernoyarov, Sai Si Thu Min, Yu. A. Guseva, B. I. Shakhtarin, A. A. Artemenko
      Application of the local Markov approximation method for the analysis of information processes processing algorithms with unknown discontinuous parameters under violation of the consistency property of their estimates
      Applied Mathematical Sciences, Vol. 8, 2014, no. 126, 6267-6294
      http://dx.doi.org/10.12988/ams.2014.48620

Anwar Fitrianto, Hari Wijayanto, Sohel Rana, Cheong Yee Voon
      Median polish for final grades of MTH3000- and MTH4000- level courses
      Applied Mathematical Sciences, Vol. 8, 2014, no. 126, 6295-6302
      http://dx.doi.org/10.12988/ams.2014.48608

Edi Cahyono, La Hamimu, La Ode Ngkoimani, Jamhir Safani
      Interaction of droplet diffusions governed by 2-D porous medium equation
      Applied Mathematical Sciences, Vol. 8, 2014, no. 127, 6303-6311
      http://dx.doi.org/10.12988/ams.2014.48638

P. Seethalakshmi, S. Vengataasalam
      Application of rough set approach in dengue diagnosis
      Applied Mathematical Sciences, Vol. 8, 2014, no. 127, 6313-6324
      http://dx.doi.org/10.12988/ams.2014.48604

Dasharath Singh, Ahmed Ibrahim Isah
      Prefixes, suffixes and substrings in a multilanguage: A perspective
      Applied Mathematical Sciences, Vol. 8, 2014, no. 127, 6325-6339
      http://dx.doi.org/10.12988/ams.2014.48660

D. V. Berezhnoi, A. A. Sachenkov, M. K. Sagdatullin
      Geometrically nonlinear deformation elastoplastic soil
      Applied Mathematical Sciences, Vol. 8, 2014, no. 127, 6341-6348
      http://dx.doi.org/10.12988/ams.2014.48672

Nayil Kilic
      All rank 2 primitive geometries of the Mathieu group M_{11}
      Applied Mathematical Sciences, Vol. 8, 2014, no. 128, 6349-6357
      http://dx.doi.org/10.12988/ams.2014.48642

Jozef Pocs, Jana Pocsova
      Bipolarized extension of heterogeneous concept lattices
      Applied Mathematical Sciences, Vol. 8, 2014, no. 128, 6359-6365
      http://dx.doi.org/10.12988/ams.2014.48639

Yixiao Liu, Zhiping Wang
      The rainbow connection of windmill and corona graph
      Applied Mathematical Sciences, Vol. 8, 2014, no. 128, 6367-6372
      http://dx.doi.org/10.12988/ams.2014.48632

Yixiao Liu, Zhiping Wang
      Rainbow connection number of the thorn graph
      Applied Mathematical Sciences, Vol. 8, 2014, no. 128, 6373-6377
      http://dx.doi.org/10.12988/ams.2014.48633

Youssef Tabit, Noura Yousfi, Khalid Hattaf
      Global analysis of a mathematical model of HCV transmission among injecting drug users and the impact of vaccination
      Applied Mathematical Sciences, Vol. 8, 2014, no. 128, 6379-6388
      http://dx.doi.org/10.12988/ams.2014.48625

Yulian Sari, Doni Xaverius, Muhafzan
      A note on regularity of LTI singular systems
      Applied Mathematical Sciences, Vol. 8, 2014, no. 128, 6389-6391
      http://dx.doi.org/10.12988/ams.2014.48661

A. M. Siddiqui, T. Haroon, Z. Bano, J. H. Smeltzer
      Steady 2-D MHD flow of a second grade fluid in a symmetrical diverging channel of varying width
      Applied Mathematical Sciences, Vol. 8, 2014, no. 128, 6393-6412
      http://dx.doi.org/10.12988/ams.2014.47537


Journals | Books | Author guidelines